ophthalmologist-icon
Conjunctivitis
Hello, My eyes turned red and were itchy, 2 months back. I consulted a doctor, he diagnosed it as conjunctivitis and prescribed eye drops (Toba) and an eye ointment (Ocupol DX). However, when I use these medicines, my eyes will be normal. But if I discontinue them, they again turn red and irritation persists. I've noticed this happening particularly if I discontinue using Ocupol DX. So the doctor has advised me to use it for a while. But I'm worried about using antibiotics for a long time. Is it really conjunctivitis, if so, why is it recurring after discontinuing the eye ointment?
1360 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It seems you are having allergic conjunctivitis. Do cold compresses Avoid heat and dust. Use Dabfit eye drops 2 times a day for 4 weeks
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It seems to be Allergic conjunctivitis which has frequent recurrence.  Don't use Ocupol Dx as it is a strong steroid with lot of side effects. You can use antibiotic- mild steroid combination
Next Steps
Avoid sun exposure, dusty, dirty environment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Are you a regular computer user if so it might be computer vision syndrome please use lubricant eye drops e.g. teardrop 2to3 times daily and rub ocupol d's eye oint twice daily on lids
Next Steps
Follow 20.20.formula ie close your eyes for 20seconds after every after every 20minutes.keep proper distance between eyes and screen wash your eyes with freshwater frequently and don't sit facing towards a/c or  blowers consume lots of fresh fruit and vegetables and also do cold compresses with ice .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.